Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 102, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jun 15, 2021, 5:49 AM EDT for Accomack County, Northampton County, Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2021, 5:49 AM EDT (09:49 UTC)
- Expired
- Jun 15, 2021, 6:19 AM EDT
- In force
- 30 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Accomack County, VA, Northampton County, VA
The radar
The Norfolk radar (KAKQ), 134 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
715
WUUS51 KAKQ 150949
SVRAKQ
VAC001-131-151030-
/O.NEW.KAKQ.SV.W.0102.210615T0949Z-210615T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
549 AM EDT Tue Jun 15 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Southern Accomack County in southeastern Virginia...
Northern Northampton County in eastern Virginia...
* Until 630 AM EDT.
* At 549 AM EDT, a severe thunderstorm was located over Exmore,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* This severe thunderstorm will remain over mainly rural areas of
southern Accomack and northern Northampton Counties, including the
following locations... Melfa, Pungoteague, Jamesville, Painter,
Keller, Quinby, Wachapreague and Wardtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3756 7554 3746 7561 3750 7594 3764 7594
3766 7551
TIME...MOT...LOC 0949Z 271DEG 35KT 3756 7585
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EI2 follow-up statements
931
WWUS51 KAKQ 151002
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
602 AM EDT Tue Jun 15 2021
VAC131-151011-
/O.CAN.KAKQ.SV.W.0102.000000T0000Z-210615T1030Z/
Northampton VA-
602 AM EDT Tue Jun 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NORTHAMPTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3756 7554 3746 7563 3747 7569 3748 7569
3748 7570 3749 7579 3750 7580 3751 7580
3751 7581 3753 7579 3755 7583 3763 7583
3766 7551
TIME...MOT...LOC 1001Z 272DEG 32KT 3755 7572
$$
VAC001-151030-
/O.CON.KAKQ.SV.W.0102.000000T0000Z-210615T1030Z/
Accomack VA-
602 AM EDT Tue Jun 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTH CENTRAL ACCOMACK COUNTY...
At 601 AM EDT, a severe thunderstorm was located near Willis Wharf,
or near Exmore, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Willis Wharf, Wachapreague, Painter, Keller, Quinby and Pungoteague.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3756 7554 3746 7563 3747 7569 3748 7569
3748 7570 3749 7579 3750 7580 3751 7580
3751 7581 3753 7579 3755 7583 3763 7583
3766 7551
TIME...MOT...LOC 1001Z 272DEG 32KT 3755 7572
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EI429
WWUS51 KAKQ 151019
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
619 AM EDT Tue Jun 15 2021
VAC001-151028-
/O.CAN.KAKQ.SV.W.0102.000000T0000Z-210615T1030Z/
Accomack VA-
619 AM EDT Tue Jun 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ACCOMACK COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3756 7554 3746 7563 3747 7569 3748 7569
3748 7570 3749 7579 3750 7580 3751 7580
3751 7581 3753 7579 3755 7583 3763 7583
3766 7551
TIME...MOT...LOC 1016Z 271DEG 35KT 3755 7551
$$
EIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:05 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 15, 3:05 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 305 AM EDT Tue Jun 15 2021 .SYNOPSIS... A frontal boundary will slowly cross the area from now through this afternoon. Also, an upper trough will linger over the Mid Atlantic region from through Wednesday. High pressure builds across the area for the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 300 AM EDT Tuesday... Early morning wx analysis shows a cold front now pushing through central portions of the FA, with weak low pressure along it in the vicinity of the VA Middle Peninsula. An upper trough is located over ern Canada and the Northeast CONUS. Still seeing isolated to scattered convection mainly in areas immediately behind the front (generally from RIC-XSA-SBY). Expect this isolated to scattered convection to continue (mainly across central/ern VA with mainly dry wx in srn VA and interior NE NC) through 6-8 AM before pcpn coverage diminishes during the remainder of the morning. This activity is likely elevated and should remain sub-severe (small hail possible in the strongest storms). All pcpn should clear the area by late morning as the cold front slows down as it approaches NE NC. While (slightly) drier air is expected to filter into most of the area, am expecting tstms to re-develop across NE NC (along the nearly stalled front) this aftn before pushing SE of the area this evening. Will maintain chc PoPs across extreme SE portions of the FA to account for this. Highs generally in the low-mid 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... As of 300 AM EDT Tuesday... Cooler/mainly dry tonight (although a stray shower cannot be ruled out). Lows generally in the 60s (upper 50s possible NW). The upper trough amplifies across the Mid-Atlantic/Northeast CONUS on Wednesday while a shortwave rotating around the base of the trough crosses the area. At the surface, a secondary cold front moves through the FA. As such, will need to maintain chance PoPs on Wednesday as well for aftn/evening showers and tstms. The highest PoPs (~30%) are located over NE NC, although an isolated aftn shower or tstm cannot be ruled out along and east of I-95. Given that the pcpn coverage will be fairly spotty on Wed, it should still be a pleasant day for most locations. Highs will mainly be in the low 80s on Wed. The upper trough axis finally moves offshore on Thursday as sfc high pressure builds into the area. It will be noticeably drier (dew points drop into the mid-upper 40s well inland during the aftn) and mainly sunny w/ highs around 80F. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 300 AM EDT Tuesday... High pressure continues to build across the region through Friday. This will allow for temps to gradually warm through Saturday. Forecast highs in most places are in the low-mid 80s on Thu, mid- upper 80s on Friday, and low to locally mid 90s by Saturday. There will be a very dry airmass in west to northwest flow aloft so unlikely to see any precip through Sat at the earliest. Another shortwave trough may track from the Upper Great Lakes to far nrn New England/ern Canada from Sat-Sun. This feature will drag a cold front toward the region by late next weekend. This will allow for more summerlike conditions with chances for aftn/evening showers/storms Sun (and continuing on Monday). && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... As of 135 AM EDT Tuesday... VFR conditions to start off the period (except for local MVFR/IFR in tstms INVOF SBY) ahead of a cold front that will drop southeast across the VA/NC terminals this morning. Expect a BKN SC deck to develop along/behind this boundary near the coast with some CIGS potentially lowering into the MVFR range for a few hours between 10- 15z at PHF/ORF. Do not have any mention of pcpn at RIC/PHF/ORF/ECG, but there is a very low (10-20%) chc of showers (w/ perhaps a rumble of thunder) between 06-12z at these locations. Winds shift to the north following the FROPA (with speeds remaining around 10 kts). VFR conditions return on Tue with SCT aftn CU. Cannot rule out a tstm at ECG during the aftn. Outlook... Additional convection is possible along the coast on Wed aftn (PoPs 15-30%...highest at ECG) due to a lingering upper trough overhead. VFR/dry on Thu and Fri. && .MARINE... As of 215 AM EDT Tuesday... A cold front continues to approach from the NNW attm and is expected to cross the the local waters through midday/early this afternoon. SSW winds aob 15 kt become NNW post cold front. A very brief period of gusts to 20 kt psbl right behind the front (wind probs say that chc is aob 10% occurrence)...otw sub- SCA. Conditions remain sub-SCA through late in the week then the potential for SCAs increase (late) Fri into Sat in increasing SSW flow ahead of the next system. Due to avg 2-3 ft breakers and swell period 8-10 seconds will keep rip risk today as moderate today. Low rip risk anticipated for Wed. && .HYDROLOGY... As of 745 PM EDT Monday... Flood warning conts for the issued Chickahominy River near Providence Forge as the water level continues to rise. See FLSAKQ for details. && .TIDES/COASTAL FLOODING... Bishops Head MD forecast to reach 3.2 ft MLLW for high tide this morning (which is minor flooding threshold) but all other sites to remain sufficiently BLO those thresholds. No statement is necessary at this time. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...ERI/MRD NEAR TERM...ERI SHORT TERM...ERI/MRD LONG TERM...ERI/MRD AVIATION...ERI MARINE...ALB HYDROLOGY...AKQ TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Jun 15, 1:01 AM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 101 AM EDT Tue Jun 15 2021 MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093- 095>097-100-509>525-160515- Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 101 AM EDT Tue Jun 15 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-NCZ102-VAZ098-099-160515- Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack- 101 AM EDT Tue Jun 15 2021 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 15, 2:16 AM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
216 AM EDT Tue Jun 15 2021
VAZ061-062-069-150645-
Goochland-Powhatan-Cumberland-
216 AM EDT Tue Jun 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CUMBERLAND...
SOUTHWESTERN GOOCHLAND AND NORTHWESTERN POWHATAN COUNTIES...
At 216 AM EDT, a strong thunderstorm was located over Cumberland,
moving east northeast at 45 mph.
Wind gusts in excess of 30 mph and half inch hail are possible with
this storm.
Locations impacted include...
Powhatan, Cumberland, Cartersville, Trenholm, Macon, Ballsville, Rock
Castle, Oak Forest, Three Square, Whiteville, West View, Grays
Siding, Lake Powhatan, Pemberton, Goodwins Store, Hatchers, Trents
Mill, Ashby, Provost and Clinton.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3762 7826 3773 7798 3750 7784 3749 7800
3750 7800 3749 7801 3748 7834 3750 7835
TIME...MOT...LOC 0616Z 256DEG 38KT 3753 7827
EISpecial weather statement, Jun 15, 2:42 AM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
242 AM EDT Tue Jun 15 2021
VAZ062-069-511-513-150715-
Goochland-Western Chesterfield-Western Hanover-Powhatan-
242 AM EDT Tue Jun 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHESTERFIELD...
SOUTHERN GOOCHLAND AND POWHATAN COUNTIES...
At 242 AM EDT, a strong thunderstorm was located over Macon, or near
Powhatan, moving east northeast at 40 mph.
Wind gusts in excess of 30 mph and half inch hail are possible with
this storm.
This storm will be near...
Powhatan around 250 AM EDT.
Goochland around 255 AM EDT.
Oilville around 300 AM EDT.
Manakin and Sabot around 305 AM EDT.
Tuckahoe around 310 AM EDT.
Bon Air and Wyndham around 315 AM EDT.
Other locations impacted by this storm include Goodwins Store,
Hatchers, Flat Rock, Crozier, Rock Castle, Jefferson, Maidens,
Provost, Three Square and Johnsons Springs.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3778 7762 3770 7759 3771 7761 3770 7763
3765 7765 3762 7765 3758 7762 3756 7765
3755 7760 3753 7759 3754 7756 3753 7754
3745 7751 3746 7790 3747 7790 3750 7800
3747 7802 3747 7805 3746 7806 3764 7808
TIME...MOT...LOC 0642Z 257DEG 36KT 3756 7799
EISpecial weather statement, Jun 15, 3:10 AM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Wakefield VA
310 AM EDT Tue Jun 15 2021
VAZ062-069-511>513-515>517-150800-
Goochland-Eastern Hanover-Western Chesterfield-Western King
William-Western Hanover-Western Henrico (Including the City of
Richmond)-Powhatan-Eastern Henrico-
310 AM EDT Tue Jun 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHESTERFIELD...
SOUTHEASTERN GOOCHLAND...NORTHERN HENRICO...SOUTHERN HANOVER AND
NORTHWESTERN KING WILLIAM COUNTIES AND THE CITY OF RICHMOND...
At 310 AM EDT, a strong thunderstorm was located over Manakin, or
near Tuckahoe, moving east at 40 mph.
Wind gusts in excess of 30 mph and pea size hail are possible with
this storm.
This storm will be near...
Tuckahoe and Wyndham around 315 AM EDT.
University Of Richmond and Bon Air around 320 AM EDT.
Richmond, Virginia Commonwealth University, Downtown Richmond,
Lakeside and Laurel around 325 AM EDT.
Virginia Union University, East Highland Park and Glen Allen
around 330 AM EDT.
Mechanicsville and Highland Springs around 335 AM EDT.
Hanover and Studley around 340 AM EDT.
Other locations impacted by this storm include Enfield, Elmont, Etna
Mills, Montrose, Sandston, Epworth, Westwood, Richmond International,
Fair Oaks and Solomons Store.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3767 7781 3778 7742 3779 7739 3778 7740
3778 7737 3780 7736 3779 7735 3782 7731
3785 7721 3759 7714 3760 7717 3755 7723
3751 7720 3747 7773
TIME...MOT...LOC 0710Z 257DEG 36KT 3760 7769
EISpecial weather statement, Jun 15, 4:03 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Wakefield VA
403 AM EDT Tue Jun 15 2021
MDZ022-024-025-150845-
Wicomico-Maryland Beaches-Inland Worcester-
403 AM EDT Tue Jun 15 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WICOMICO AND
NORTHERN WORCESTER COUNTIES...
At 403 AM EDT, a strong thunderstorm was located near Parsonsburg,
or 8 miles east of Salisbury University, moving east northeast at 40
mph.
Wind gusts in excess of 30 mph and half inch hail are possible with
this storm.
This storm will be near...
Newark around 415 AM EDT.
Berlin and Ocean Pines around 425 AM EDT.
Cape Isle Of Wight around 430 AM EDT.
Ocean City around 435 AM EDT.
Other locations impacted by this storm include Bishop, Ocean City
Municipality, Salisbury-Wicomico, Bishopville, Ironshire, Willards,
West Ocean City, Longridge, Powellville and Showell.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3830 7505 3829 7507 3825 7508 3821 7551
3835 7555 3845 7517 3845 7505
TIME...MOT...LOC 0803Z 257DEG 36KT 3830 7546
EISpecial weather statement, Jun 15, 4:59 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Wakefield VA
459 AM EDT Tue Jun 15 2021
VAZ077-078-084>086-150930-
Mathews-Middlesex-Northumberland-Lancaster-Gloucester-
459 AM EDT Tue Jun 15 2021
...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MIDDLESEX...SOUTHEASTERN NORTHUMBERLAND...NORTHERN MATHEWS AND
EASTERN LANCASTER COUNTIES...
At 459 AM EDT, radar indicated thunderstorms were located along a
line extending from 6 miles north of Fair Port to Kilmarnock to near
Hartfield. Movement was east at 40 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Locations impacted include...
Kilmarnock, Fair Port, Deltaville, Lancaster, White Stone, Gwynn,
Wicomico Church, Hartfield, Blakes, Byrdton, Regina, Senora, Brook
Vale, Harmony Village, Bertrand, Grafton, Harcum, Cash, Reedville and
Amburg.
LAT...LON 3791 7627 3789 7624 3789 7619 3782 7621
3780 7623 3777 7624 3775 7627 3769 7626
3767 7627 3762 7624 3760 7624 3758 7626
3754 7625 3750 7623 3744 7621 3752 7659
3776 7649 3795 7637
TIME...MOT...LOC 0859Z 275DEG 35KT 3793 7630 3774 7639 3755 7649
EISpecial weather statement, Jun 15, 5:37 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
537 AM EDT Tue Jun 15 2021
VAZ099-100-151015-
Accomack-Northampton-
537 AM EDT Tue Jun 15 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ACCOMACK AND NORTHERN
NORTHAMPTON COUNTIES...
At 536 AM EDT, a strong thunderstorm was located 11 miles northwest
of Exmore, moving east at 40 mph.
Wind gusts in excess of 30 mph and pea size hail are possible with
this storm.
This storm will be near...
Exmore and Willis Wharf around 555 AM EDT.
Onancock and Onley around 600 AM EDT.
Other locations impacted by this storm include Locustville,
Harborton, Melfa, Pungoteague, Jamesville, Painter, Tasley, Keller,
Quinby and Wachapreague.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3761 7556 3756 7555 3746 7562 3751 7600
3760 7597 3773 7589 3776 7549
TIME...MOT...LOC 0936Z 272DEG 35KT 3761 7601
EIThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:16 AM EDT | Special Weather Statement | AKQ | Cumberland, Powhatan | 29 min |
| Jun 15, 2:42 AM EDT | Special Weather Statement | AKQ | Powhatan | 33 min |
| Jun 15, 3:10 AM EDT | Special Weather Statement | AKQ | City of Richmond | 50 min |
| Jun 15, 4:59 AM EDT | Special Weather Statement | AKQ | Lancaster, Middlesex, Northumberland | 31 min |
| Jun 15, 5:37 AM EDT | Special Weather Statement | AKQ | Accomack | 38 min |
| Jun 15, 5:52 AM EDT | Special Marine Warning | AKQ | 53 min | |
| Jun 15, 6:15 AM EDT | Special Marine Warning | AKQ | 60 min | |
| Jun 15, 6:37 AM EDT | Special Marine Warning | AKQ | 53 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.